Volume 15 (2008)

Download This Monograph
For printing
For screen
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Compactness and gluing theory for monopoles

Kim A Frøyshov

Geometry & Topology Monographs 15 (2008)

DOI: 10.2140/gtm.2008.15

Bibliography
1 R A Adams, Sobolev spaces, Pure and Applied Math. 65, Academic Press (1975) MR0450957
2 M F Atiyah, The index theorem for manifolds with boundary, from: "Seminar on the Atiyah–Singer index theorem", Princeton University Press (1965, series=Ann. of Math. Studies) MR0198494
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry. I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43–69 MR0397797
4 C Bär, Zero sets of solutions to semilinear elliptic systems of first order, Invent. Math. 138 (1999) 183–202 MR1714341
5 S Bauer, Refined Seiberg–Witten invariants, from: "Different faces of geometry", Int. Math. Ser. (N. Y.) 3, Kluwer/Plenum (2004) 1–46 MR2102993
6 S Bauer, A stable cohomotopy refinement of Seiberg–Witten invariants. II, Invent. Math. 155 (2004) 21–40 MR2025299
7 S Bauer, M Furuta, A stable cohomotopy refinement of Seiberg–Witten invariants. I, Invent. Math. 155 (2004) 1–19 MR2025298
8 P Benevieri, M Furi, A simple notion of orientability for Fredholm maps of index zero between Banach manifolds and degree theory, Ann. Sci. Math. Québec 22 (1998) 131–148 MR1677235
9 W Chen, Casson's invariant and Seiberg–Witten gauge theory, Turkish J. Math. 21 (1997) 61–81 MR1456160
10 J Dieudonné, Foundations of modern analysis, Pure and Applied Math. X, Academic Press (1960) MR0120319
11 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279–315 MR710056
12 S K Donaldson, Connections, cohomology and the intersection forms of 4–manifolds, J. Differential Geom. 24 (1986) 275–341 MR868974
13 S K Donaldson, The orientation of Yang–Mills moduli spaces and 4–manifold topology, J. Differential Geom. 26 (1987) 397–428 MR910015
14 S K Donaldson, Floer homology groups in Yang–Mills theory, Cambridge Tracts in Math. 147, Cambridge University Press (2002) MR1883043 With the assistance of M Furuta and D Kotschick
15 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Math. Monographs, The Clarendon Oxford University Press (1990) MR1079726
16 P M N Feehan, T G Leness, On Donaldson and Seiberg–Witten invariants, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 237–248 MR2024636
17 R Fintushel, R J Stern, Immersed spheres in 4–manifolds and the immersed Thom conjecture, Turkish J. Math. 19 (1995) 145–157 MR1349567
18 R Fintushel, R J Stern, Rational blowdowns of smooth 4–manifolds, J. Differential Geom. 46 (1997) 181–235 MR1484044
19 A Floer, An instanton-invariant for 3–manifolds, Comm. Math. Phys. 118 (1988) 215–240 MR956166
20 D S Freed, K K Uhlenbeck, Instantons and four-manifolds, MSRI Publ. 1, Springer (1991) MR1081321
21 K A Frøyshov, The Seiberg–Witten equations and four-manifolds with boundary, Math. Res. Lett. 3 (1996) 373–390 MR1397685
22 K A Frøyshov, Monopoles over 4–manifolds containing long necks. I, Geom. Topol. 9 (2005) 1–93 MR2115668
23 K A Frøyshov, Monopole Floer homology for rational homology 3–spheres, preprint arXiv:0809.4842
24 K Fukaya, Floer homology for oriented 3–manifolds, from: "Aspects of low-dimensional manifolds", Adv. Stud. Pure Math. 20, Kinokuniya (1992) 1–92 MR1208307
25 R S Hamilton, Harmonic maps of manifolds with boundary, Lecture Notes in Math. 471, Springer (1975) MR0482822
26 L Hörmander, The analysis of linear partial differential operators. III. Pseudodifferential operators, Grund. der Math. Wissenschaften [Fund. Principles of Math. Sciences] 274, Springer (1985) MR781536
27 M Ishida, C LeBrun, Curvature, connected sums, and Seiberg–Witten theory, Comm. Anal. Geom. 11 (2003) 809–836 MR2032500
28 J L Kazdan, Unique continuation in geometry, Comm. Pure Appl. Math. 41 (1988) 667–681 MR948075
29 J L Kelley, General topology, D. Van Nostrand (1955) MR0070144
30 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797–808 MR1306022
31 P B Kronheimer, T S Mrowka, Monopoles and three-manifolds, New Math. Monogr. 10, Cambridge University Press (2007) MR2388043
32 S Lang, Differential manifolds, Springer (1985) MR772023
33 H B Lawson, M L Michelsohn, Spin geometry, Princeton Math. Series 38, Princeton University Press (1989) MR1031992
34 R B Lockhart, R C McOwen, Elliptic differential operators on noncompact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 12 (1985) 409–447 MR837256
35 M Marcolli, Seiberg–Witten–Floer homology and Heegaard splittings, Internat. J. Math. 7 (1996) 671–696 MR1411306
36 M Marcolli, B L Wang, Equivariant Seiberg–Witten Floer homology, Comm. Anal. Geom. 9 (2001) 451–639 MR1895135
37 D McDuff, D Salamon, J–holomorphic curves and quantum cohomology, University Lecture Series 6, Amer. Math. Soc. (1994) MR1286255
38 J W Morgan, The Seiberg–Witten equations and applications to the topology of smooth four-manifolds, Math. Notes 44, Princeton University Press (1996) MR1367507
39 J W Morgan, T S Mrowka, On the gluing theorem for instantons on manifolds containing long cylinders (1994, note= Preprint)
40 J W Morgan, Z Szabó, C H Taubes, A product formula for the Seiberg–Witten invariants and the generalized Thom conjecture, J. Differential Geom. 44 (1996) 706–788 MR1438191
41 L I Nicolaescu, Notes on Seiberg–Witten theory, Graduate Studies in Math. 28, Amer. Math. Soc. (2000) MR1787219
42 J Park, Seiberg–Witten invariants of generalised rational blow-downs, Bull. Austral. Math. Soc. 56 (1997) 363–384 MR1490654
43 P Safari, Gluing Seiberg–Witten monopoles, Comm. Anal. Geom. 13 (2005) 697–725 MR2191904
44 D Salamon, Removable singularities and a vanishing theorem for Seiberg–Witten invariants, Turkish J. Math. 20 (1996) 61–73 MR1392663
45 D Salamon, Spin Geometry and Seiberg–Witten Invariants, Preprint (1996)
46 C H Taubes, Self-dual Yang–Mills connections on non-self-dual 4–manifolds, J. Differential Geom. 17 (1982) 139–170 MR658473
47 C H Taubes, Self-dual connections on 4–manifolds with indefinite intersection matrix, J. Differential Geom. 19 (1984) 517–560 MR755237
48 C H Taubes, The Seiberg–Witten invariants and 4–manifolds with essential tori, Geom. Topol. 5 (2001) 441–519 MR1833751
49 M E Taylor, Partial differential equations. I. Basic theory, Applied Mathematical Sciences 115, Springer (1996) MR1395148
50 K K Uhlenbeck, Connections with Lp bounds on curvature, Comm. Math. Phys. 83 (1982) 31–42 MR648356
51 S Wang, On orientability and degree of Fredholm maps, Michigan Math. J. 53 (2005) 419–428 MR2152708